U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Antidepressants cause amenorrhea

A 38-year-old member asked:
Dr. Cayce Jehaimi
Pediatric Endocrinology 21 years experience
Good question: We don't know exactly how antidepressants cause amenorrhea but sometimes it can be due to high prolactin elevation which some antidepressant agents ca... Read More
Dr. John Moranville
Psychiatry 36 years experience
Depends: All antidepressants have hormonal effects, but would need to know specific antidepressant to give you any additional details.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 22-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctoranswered
A US doctor answeredLearn more
Antidepressants: Please make an appointment to see a Psychologist. That will be extremely helpful for you!
A 47-year-old member asked:
Dr. Luis Gonzalez
Obstetrics and Gynecology 39 years experience
Maybe: Antidepressant medication are know to affect menstrual cycles rather than regulate them. However, if the treatment results in weight loss, you may re... Read More
A female asked:
Dr. David Sneid
Endocrinology 41 years experience
Impossible to predic: There is no way to predict the potential effects on periods. Has your history of amenorrhea been evaluated by your gyn. If you are currently having am... Read More
A 18-year-old female asked:
Dr. Karen Glover
Family Medicine 23 years experience
Irregular period: There are several reasons to have irregular periods. Mostly due to an imbalance of hormones in your body. When a girl starts her period, the cycle hor... Read More
A 34-year-old female asked:
Dr. Michael Traub
Fertility Medicine 19 years experience
No: That should have no effect of your periods. It may affect other things. So would definitely get an evaluation, especially if this is a change for you.
A 32-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Low estrogen: Low estrogen will not cause dizziness, and the oral contraceptive is an Rx that is also very low estrogen and will inhibit natural estrogen production... Read More
A 23-year-old female asked:
Dr. Linda Gromko
Family Medicine 48 years experience
Post-pil amenorrhea?: This means having no periods for a while - like months to over a year - after stopping bc pills. Women who had irregular periods before starting the p... Read More
A 18-year-old female asked:
Dr. Yelena Kipervas
Family Medicine 23 years experience
Reassurance: This is treatable condition.!!! Just need to know reason for this. Please, be calm. Treatment will help. You will be ok. Follow with your doctor.
A 19-year-old female asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
No: Take Folic Acid will not cause periods to stop.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership